# SDR ERKR2015122100013

- Difficulty date: October 15, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N411SN
- Make and model: Doug MD-11F
- Aircraft serial: 48411
- Aircraft time: 70,733 hours, 13,844 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 7150T9151
- Condition: Corroded
- Location: Bs 1239
- Part time: 70,733 hours, 13,844 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER FLOOR PANEL 263BF, APPROX BS 1239, RBL 5 WING CENTER BOX CORRODED.  ADDITIONAL AREAS OF EXFOLIATION ON CTR WING UPPER SKIN LOCATED AT, RBL XCW=-15.5, -17, -20, 56.5 & -82.0 ALONG STRINGER 15 & XCW=-71.5 AT STRINGER 19 ALSO XCW=+4.0 STRINGER 15.
